PL EN


Preferences help
enabled [disable] Abstract
Number of results
1993 | 34 | 2 | 99-108
Article title

Estimation of the relative gene size of yeast mutants

Content
Title variants
Languages of publication
EN
Abstracts
EN
It was assumed that the frequency of yeast mutants with respiratory deficiency is proportional to the gene size Tzagoloff and Dieckmann's 1990 data giving the number of obtained mutants and numerousness of complementation groups were used in this paper. In the mathematical model these mutations are treated as a distribution of balls in the cells in its nonclassical version with a differentiated probability of cell choice. It has been proved that statistical data reject the stable gene size and the probability distribution function of thre relative gene size has been estimated. The achieved distribution is characterized by a large asymmetry. The expected number of mutants unknown up to now assumed to be of the same minimal size has been also introduced.
Keywords
Discipline
Year
Volume
34
Issue
2
Pages
99-108
Physical description
References
Document Type
article
Publication order reference
YADDA identifier
bwmeta1.element.element-from-psjc-f839126d-814a-343a-b92b-2de69abcff00
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.